| Catalog Number |
730M0017 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2020-00527 to 3012447612-2020-00529.
Event or Problem Description
It was reported that during the procedure two vitality drivers were deformed and one driver fractured while trying to remove a competitors screw system.There was no further surgical information provided and no additional patient impact reported.This is report one of three for this event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed for returned vitality drivers for the failure of twisted and fractured tips due to use for removing competitive screws.Medical records were not provided for review.Device evaluation: product was returned and evaluated.The tips were found to be twisted in a direction indicating use for removing screws and fractured off.The complaint is confirmed.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description